# SDR PNSA020202

- Difficulty date: February 19, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N2708D
- Make and model: Swrngn SA227AC
- Aircraft serial: AC709B
- Aircraft time: 23,107 hours, 21,162 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Doubler
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ALL THREE EMERGENCY EXIT WINDOW STEEL DOUBLERS CORRODED.  X-RAY INSPECTION PERFORMED FOR DEPTH DETERMINATION AND FOUND ALL THREE OUT OF SRM LIMITS.  REPLACED ALL THREE DOUBLERS.
